# SDR CALA2017121904524

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 29,022 hours, 9,872 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 7085
- Condition: Smoke
- Location: Galley
- Part time: 54,990 hours, 15,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKING OR SPARKING 204 OVEN NR 1 PSN 204 SMOKES AND SMELLS OF BURNT FOOD ODOR DISSIPATES WHEN TURNED OFF. REMOVED AND REPLACED OVEN AT POSITION 204 OPS CHECK.
